# SDR UF6A990701

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 7863366
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 10,306 hours
- Component: Hamstd
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

SBN - FLT 5753 - DURING TAKEOFF ROLL, THE RIGHT PROP CWP ILLUMINATED WITH ASSOCIATED CYCLING OF THE RED LOW PITCH LIGHT.  RIGHT TORQUE REACHED 128 PERCENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 PCU.  PERFORMED 2 HIGH SPEED TAXIES WITH NO CWP OR LOW PITCH LIGHTS ILLUMINATING.  PERFORMED DOWNLOAD OF FDR AND DETERMINED THAT TORQUE HAD ONLY REACHED 110 PERCENT AND BEGAN DECREASING.  SYSTEM OPS CHECKED GOOD.  (M)
